Star Discount Chemist Logo
Dymadon 2-12 Years 200 mL Strawberry Flavour

Dymadon 2-12 Years 200 mL Strawberry Flavour

Dymadon 2-12 Years 200 mL Strawberry Flavour
$ 13
Description

Dymadon® for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your child’s pain and fever. Paracetamol can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations. Dymadon® for kids is a great tasting, orange or strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years of age. Dymadon® for kids comes in two pack sizes 100mL and 200mL. The 100mL Dymadon® pack is the perfect size to pack in your bags when travelling or to keep on hand at grandma’s house just in-case. The bigger 200mL pack is a handy addition to your medicine cabinet because you never know when pain or fever might strike.


INSTRUCTIONS
Recommended dosages are based on 15mg of paracetamol per kg in body weight.

2 – 3 years 12 – 14kg = 3.5 – 4.0mL

3 – 4 years 14 – 16kg = 4.0 – 5.0mL

4 – 5 years 16 – 18kg = 5.0 – 5.5mL

5 – 6 years 18 – 20kg = 5.5 – 6.0m

6 – 7 years 20 – 22kg = 6.0 – 6.5mL

7 – 8 years 22 – 25kg = 6.5 – 7.5mL

8 – 9 years 25 – 28kg = 7.5 – 8.5mL

9 – 10 years 28 – 32kg = 8.5 – 9.5mL

10 – 11 years 32 – 36kg = 9.5 – 11.0mL

11 – 12 years 36 – 41kg = 11.0 – 12.5mL


INGREDIENTS

paracetamol 50mg/mL or 250mg/5mL. Also contains: methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol (0.35 g/mL). Dymadon® is colour and sugar free.


WARNINGS
Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Dymadon® for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your child’s pain and fever. Paracetamol can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations. Dymadon® for kids is a great tasting, orange or strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years of age. Dymadon® for kids comes in two pack sizes 100mL and 200mL. The 100mL Dymadon® pack is the perfect size to pack in your bags when travelling or to keep on hand at grandma’s house just in-case. The bigger 200mL pack is a handy addition to your medicine cabinet because you never know when pain or fever might strike.


INSTRUCTIONS
Recommended dosages are based on 15mg of paracetamol per kg in body weight.

2 – 3 years 12 – 14kg = 3.5 – 4.0mL

3 – 4 years 14 – 16kg = 4.0 – 5.0mL

4 – 5 years 16 – 18kg = 5.0 – 5.5mL

5 – 6 years 18 – 20kg = 5.5 – 6.0m

6 – 7 years 20 – 22kg = 6.0 – 6.5mL

7 – 8 years 22 – 25kg = 6.5 – 7.5mL

8 – 9 years 25 – 28kg = 7.5 – 8.5mL

9 – 10 years 28 – 32kg = 8.5 – 9.5mL

10 – 11 years 32 – 36kg = 9.5 – 11.0mL

11 – 12 years 36 – 41kg = 11.0 – 12.5mL


INGREDIENTS

paracetamol 50mg/mL or 250mg/5mL. Also contains: methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol (0.35 g/mL). Dymadon® is colour and sugar free.


WARNINGS
Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.